| Catalog Number |
42512100811 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: event occurred in singapore.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during knee arthroplasty that significant deformation was identified on both the inner and outer sterile blisters of the articular surface implant packaging.Another articular surface was used to complete the procedure.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of pictures and the returned packaging confirmed that the sterile packaging exhibited damage that was visually consistent with thermal damage.The tyvek had lifted on one corner of the outer sterile blister, breaching sterility.The device history records were reviewed and no discrepancies were identified.The condition of the device when it left zimmer biomet control is considered conforming to specification.The root cause is attributed to transit damage, as the damage occurred due to storage conditions after being released for distribution.Further investigation into this issue has been implemented to prevent recurrence.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.